Has anyone after starting metformin gone from irregular periods to none at all? I've been on metformin for almost a month (trying to regulate periods to get pregnant) and I'm on cd 81. Thinking of stopping it. While I am on metformin because of TTC there is no way I am pregnant cause I haven't had sex or anything close to it since December and have had multiple ultrasounds from January to March for cysts.
yeah I was hoping to do that. Does anyone else get hot flashes? when I feel like a period may be coming on I get hot and crampy and this only ever happens at night... whats with that? I've started wearing shorts to bed instead of pajama pants (I can't sleep naked or I would) so its easier to cool down when I wake up in the middle of the night. And this has been happening since before metformin... Good thing about met though, it makes me so sleepy my insomnia is tapering off... which brings me to another subject. Premature ovarian failure.. hot flashes, mood swings, insomnia, irregular to no menstrual periods. One of my hormones should have been high but the doctor didn't say anything when he took them besides my low progesterone, although that does drop with POF too... I'm just thinking of the worst...
Hi I to have PCOS and have been on Metformin for a couple of months now and still never had a period and then my RE gave me provera to jump start my period (or in her words clean me out) and I just started before then I hadn't had a period since July of last year but only started to take the metformin in September and then stopped because of the side effects, and then started back in December, after switching from a regular gyn to a PCOS Specialist/RE and then I was basically told that this is what I have to do to start the TTC process and then we would move on from there. So to answer your question about the period, I think you should as for the provera to get you started all the while taking your metformin and then go from there. This is my first period since being on the meds and so after this I am praying that things will become a little more regular also I will have to go in for testing in about two weeks. You should also ask your doctor about that as well, (what to do after your periods start) I noticed that you said you were trying to concieve and if so then more than likely she will tell you to come in about 2 weeks after you have your first period on metformin and then you guys will come up with your attack plan from there.
Also on to your other questions. Honey, I am so hot all the time it's unbareable. especially at night I sweat like no bodies business and I had severe insomnia as well but every since being on the met I've slept a lot better and my body has finally gotten use to being on the meds and no more side effects so I have no reason to believe that it's not working because before the meds, I had a ton of other symptoms and now everything has seemed to slowed down and gone away. The only thing now is to make sure its doing what its suppose to do as far as my cycles are concerned and so far so good.
So dont forget to ask you RE about the provera and keep taking the meds, don't stop them at best...it can't hurt you in the long run and could help with the pesky weight loss thing us PCOS'rs have. Good luck and keep me posted. ALSO good luck with the TTC ing I'm new here and joined the fertility community as well as this one and have found a lot of support and answers to my questions. Good Luck!
I too find that I sleep better while on metformin. The hot flashes, well I dont have that. I do sweat more then others, but I don't have a high body temp. My normal body temp is about 96, so no clue to the sweating. I mean I can sweat when it's like 20 degrees outside!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.